VOL. 35 · NO. 2 | December 2011
Front Matter
Tsukuba J. Math. 35 (2), (December 2011)
No abstract available
Tetsuya Hosaka
Tsukuba J. Math. 35 (2), 153-160, (December 2011) DOI: 10.21099/tkbjm/1331658700
KEYWORDS: Coxeter group, Boundary, CAT(0) space, Davis complex, rank-one isometry, Minimal, Fractal, 20F65, 20F55, 57M07
Sorin Dragomir, Andrea Tommasoli
Tsukuba J. Math. 35 (2), 161-167, (December 2011) DOI: 10.21099/tkbjm/1331658701
Chuan Liu, Yoshio Tanaka
Tsukuba J. Math. 35 (2), 169-183, (December 2011) DOI: 10.21099/tkbjm/1331658702
KEYWORDS: Metrizability, linearly ordered topological space, order topology, ordered additive group, ordered field, Archimedes' axiom, axiom of continuity, 54F05, 54H11, 54E35
Fatima Zohra Mezeghrani
Tsukuba J. Math. 35 (2), 185-202, (December 2011) DOI: 10.21099/tkbjm/1331658703
KEYWORDS: Second order abstract differential equation, boundary condition, Analytic semigroup, maximal regularity, elliptic equation, Hölder spaces, Square root of operator, 34G10, 34K10, 35J25, 47D03
Kota Takeuchi
Tsukuba J. Math. 35 (2), 203-213, (December 2011) DOI: 10.21099/tkbjm/1331658704
KEYWORDS: Shelah's omitting types theorem, nonelementary class, uncountably many types, the omitting types theorem, 03C68, 03C95
Makoto Sakaki
Tsukuba J. Math. 35 (2), 215-229, (December 2011) DOI: 10.21099/tkbjm/1331658705
KEYWORDS: Lorentzian stationary surface, 4-dimensional space form of index 2, normal curvature, 53A10, 53B30
Keiju Sono
Tsukuba J. Math. 35 (2), 231-251, (December 2011) DOI: 10.21099/tkbjm/1331658706
Gen-ichi Oshikiri
Tsukuba J. Math. 35 (2), 253-258, (December 2011) DOI: 10.21099/tkbjm/1331658707
Alberto Favaron, Angelo Favini
Tsukuba J. Math. 35 (2), 259-323, (December 2011) DOI: 10.21099/tkbjm/1331658708
KEYWORDS: fractional powers, interpolation theory, multivalued linear operators, singular semigroups, multivalued evolution equations, degenerate differential equations, 46B70, 47A06, 47B99, 35K65, 44A45, 47D06
Back to Top